# SDR SIMA20160126001

- Difficulty date: January 26, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 28,173 hours, 23,774 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT CRADLE BROKEN.  R & R AFT FLASHLIGHT ASSEMBLY IAW MM 33-50-16.
